Tags

Type your tag names separated by a space and hit enter

A Cutaneous Lupus Erythematosus-Like Eruption Induced by Hydroxyurea.
Pediatr Dermatol. 2017 Jan; 34(1):e30-e31.PD

Abstract

Hydroxyurea is a medication with many well-described cutaneous side effects, notably the dermatomyositis-like eruption known as hydroxyurea dermopathy. Although systemic lupus erythematosus has been reported with hydroxyurea use, cutaneous lupus has not. We report a novel case of chronic cutaneous lupus induced by hydroxyurea and propose that this is a side effect that is distinct from hydroxyurea dermopathy.

Authors+Show Affiliations

Division of Dermatology, Department of Pediatrics, Nationwide Children's Hospital, Ohio State University Wexner Medical Center, Columbus, Ohio.Division of Dermatology, Department of Pediatrics, Nationwide Children's Hospital, Ohio State University Wexner Medical Center, Columbus, Ohio.

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

27813209

Citation

Yanes, Daniel A., and Joy L. Mosser-Goldfarb. "A Cutaneous Lupus Erythematosus-Like Eruption Induced By Hydroxyurea." Pediatric Dermatology, vol. 34, no. 1, 2017, pp. e30-e31.
Yanes DA, Mosser-Goldfarb JL. A Cutaneous Lupus Erythematosus-Like Eruption Induced by Hydroxyurea. Pediatr Dermatol. 2017;34(1):e30-e31.
Yanes, D. A., & Mosser-Goldfarb, J. L. (2017). A Cutaneous Lupus Erythematosus-Like Eruption Induced by Hydroxyurea. Pediatric Dermatology, 34(1), e30-e31. https://doi.org/10.1111/pde.13018
Yanes DA, Mosser-Goldfarb JL. A Cutaneous Lupus Erythematosus-Like Eruption Induced By Hydroxyurea. Pediatr Dermatol. 2017;34(1):e30-e31. PubMed PMID: 27813209.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - A Cutaneous Lupus Erythematosus-Like Eruption Induced by Hydroxyurea. AU - Yanes,Daniel A, AU - Mosser-Goldfarb,Joy L, Y1 - 2016/11/04/ PY - 2016/11/5/pubmed PY - 2017/4/28/medline PY - 2016/11/5/entrez SP - e30 EP - e31 JF - Pediatric dermatology JO - Pediatr Dermatol VL - 34 IS - 1 N2 - Hydroxyurea is a medication with many well-described cutaneous side effects, notably the dermatomyositis-like eruption known as hydroxyurea dermopathy. Although systemic lupus erythematosus has been reported with hydroxyurea use, cutaneous lupus has not. We report a novel case of chronic cutaneous lupus induced by hydroxyurea and propose that this is a side effect that is distinct from hydroxyurea dermopathy. SN - 1525-1470 UR - https://www.unboundmedicine.com/medline/citation/27813209/A_Cutaneous_Lupus_Erythematosus_Like_Eruption_Induced_by_Hydroxyurea_ L2 - https://doi.org/10.1111/pde.13018 DB - PRIME DP - Unbound Medicine ER -